| Model Number |
470405-06 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.Failure analysis investigations replicated/confirmed the customer reported complaint.The instrument was found to have damaged conductor wire insulation at the distal end.The instrument passed the electrical continuity test.
Event or Problem Description
It was reported that the instrument was broken or would not load.Isi followed up with the initial reporter and obtained the following additional information: the procedure was completed robotically with no reported injury.